| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 45 Number 4
Volume 45 Number 3
Volume 45 Number 2
Volume 45 Number 1
Volume 44 Number 6
Volume 44 Number 5
Earlier issues
Volume 45 Number 3 Volume 45 Number 4

previous article next article 1

Research articles

ScienceAsia 45(2019): 361-370 |doi: 10.2306/scienceasia1513-1874.2019.45.361


Some new bounds related to Fejér-Hermite-Hadamard type inequality and their applications


Hui Leia, Ting-Song Dua,b,*

 
ABSTRACT:     The paper aims to deal with certain integral inequalities which estimate the difference between the left and middle part in the Fejér-Hermite-Hadamard type inequality with new bounds. Also some applications to the estimation of higher moments of continuous random variables are presented.

Download PDF

16 Downloads 40 Views


a Department of Mathematics, College of Science, China Three Gorges University, Yichang 443002 China
b Three Gorges Mathematical Research Centre, China Three Gorges University, Yichang 443002 China

* Corresponding author, E-mail: tingsongdu@ctgu.edu.cn

Received 30 Sep 2018, Accepted 0 0000